# SDR FDEA201203221053

- Difficulty date: March 22, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 69,000 hours, 14,562 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Rt Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION,  FOUND RT INBD FLAP FAIRING DAMAGED.  UPON FUTHER INSP, NOTICED INBD FLAP ACTUATOR TORN OUT OF FLAP TRACK. WITH FLAPS DOWN INBD FLAP ACTUATOR IS STILL RETRACTED.  REPAIRED ON EA 8-5340-160080 SEQ
